# SDR UPS99229649

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER RUDDER TAB RT SIDE HAS EVIDENCE OF DELAMINATION T/E AREA, AFT OF CENTER HINGE FITTINGS.  REPAIRED IAW SRM 51-40-10 FIG 1.
